# SDR SWAA2017021311812

- Difficulty date: February 7, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,429 hours, 48,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAD BIN EMERGENCY LIGHT LENS MISSING AT ROW 2.   INSTALLED A NEW LENS IAW AMM.
